| Model Number |
LIFEVEST WCD 5100 SYSTEM |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation of battery charger has been completed.The reported problem (battery charger power connector problem) was confirmed due to bent pins in the battery connector.The root cause for physical damage to the bent pins was unable to be positively identified.There was no adverse event that resulted from the damaged charger.
Event or Problem Description
A us distributor reported that a charger had bent pins.